Press "Enter" to skip to content

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Non-Staining Berry Flavor, 4.0 Fluid Ounce

ACTIVE INGREDIENT: This berry flavored ibuprofen contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin

CHILDREN’S PAIN RELIEVER AND FEVER REDUCER: A nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache

LASTS UP TO 8 HOURS: This children’s medicine will provide relief of minor aches and pains caused by the cold and flu for up to 8 hours; also temporarily reduces fever

MADE FOR CHILDREN: Non-staining Berry Flavor is a kid-friendly choice to help your child feel like themselves again; for children ages 2 to 11

GLUTEN FREE: This children’s oral suspension ibuprofen is gluten, dye and alcohol free; features a child-resistant safety cap

On Sale Now! You Can Do A Quick Check Here For Current Sales Price on Amazon.com

More from Fever And Flu ReliefMore posts in Fever And Flu Relief »